# SDR VTZA97090

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23079009
- Condition: Failed
- Location: Rt Eng Start/Gen
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 6446 - IAD-HVN - DURING CRUISE FLIGHT, AIRCRAFT DIVERTED TO BWI DUE TO LEFT AND RIGHT GENERATORS FELL OFF LINE.  AIRCRAFT WENT TO GATE AT BWI WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RT STARTER/GENERATOR. OPS CHECK GENERATOR SYSTEM AND FOUND LEFT GENERATOR OPERATED NORMALLY AFTER RIGHT STARTER/GENERATOR CHANGED.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
